International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 11, Pages 641-650
The class of functions convex in the negative direction of the imaginary axis of order
Department of Mathematics, Technical University of Rzeszów, ul. W. Pola 2, Rzeszów 35-959, Poland
Received 22 July 2001
Copyright © 2002 Adam Lecko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to present an analytic characterization of the class of functions convex in the negative direction of the imaginary axis of order . The method of the
proof is based on Julia's lemma.